# SDR AU000128017

- Difficulty date: January 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737281
- Engine: Pwa JT8D17
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 447640
- Condition: Leaking
- Location: Gearbox
- Component: Pwa, JT8D17
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(AU) OIL FILTER BYPASS SW BANJO FITTING HAD STRIPPED THREADS CAUSING OIL LEAK.
